advertisement
Question
Posted by: ray | 2004/09/22

hot pins & needles on upper body (chest, arms, back)

Hi

I'm hiv+. Recently have been getting hot pins & needles effect on my upper body - chest, upper arms and back. This occurs more when I go to bed.
Please let me know if you have any advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ray, it doesn’t necessarily have to be due to the HIV, but you might have a neuritis of sorts. The best would be to try taking a long-acting anti-inflammatory like Brexecam® for a couple of days, but if it doesn’t make a difference the best would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lynne | 2004/09/22

It sounds like it has affected your neurological system. You could also send a posting to the HIV Expert.

Reply to Lynne

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement